Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.230
pages 21-32

On Periodizing Solution of Dynamical Systems with the Simplest Symmetry under Changing of Control Parameters. Part 1

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

RESUMO

The existence, uniqueness and holomorphy of the periodic solutions for equations of perturbed motion of dynamic systems with the simplest symmetry in certain domains of the phase space under changing of control parameters were proved. Deviations of variables are considered with the third order of smallness accuracy. The periodic solution arising from the nontrivial state of equilibrium is constructed as power series by small parameter. Lyapunov and Poincare methods, which were individualized by I.G. Malkin for quasi-linear systems, were applied.


Articles with similar content:

Investigating Dynamics of One Weakly Nonlinear System with Delay Argument
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Jozef Diblik, Denis Ya. Khusainov, Andrey V. Shatyrko, Jaromir Bashtinec
Stationary-State Bifurcations and Catastrophes in a Controlled Wheeled Transport Robot
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Leonid G. Lobas
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
Representations of Solutions for Controlled Hybrid Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir M. Marchenko
The Problem of Stability of a Parametric Loop with Positive Torsion Elements
Telecommunications and Radio Engineering, Vol.65, 2006, issue 16-20
Yu. B. Nechaev, V. N. Finko, N. D. Biryuk